MAUDE Adverse Event Report: ZIMMER DENTAL TWIST HA 3.25MMX10MM; DENTAL IMPLANT

ZIMMER DENTAL TWIST HA 3.25MMX10MM; DENTAL IMPLANT
Catalog Number 2130
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported stuck mount.The mount won't come off.The doctor said that implant was defective because the mount did not loosen before the operation.He used a different implant.The doctor hopes for an improvement and an investigation.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) 2130, (twist ha 3.25mmx10mm) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 2021080073.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021080073 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-002j2, the most likely root cause determined from the investigation was clinician uses device improperly, insufficient training.Therefore, based on the available information, a device malfunction was not verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h3: changed "yes" to "no" h6: entered evaluation codes h10: added manufacturer narrative h3 other text : device was not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TWIST HA 3.25MMX10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20426175
Report Number0002023141-2024-03252
Device Sequence Number8441301
Product Code DZE
UDI-Device Identifier00889024013285
UDI-Public(01)00889024013285(17)270406(10)2021080073
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093164
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number2130
Device Lot Number2021080073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient EthnicityNon Hispanic